MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKUT-11029-007
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Nausea (1970); Limb Pain (4836)
Date of Event 03/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 09-mar-2026 from cvs specialty pharmacy, and forwarded to millyard advanced medical products, llc on 10-mar-2026.It was reported that the patient was hospitalized due to a stroke.While admitted, the patient experienced issues with both of their remunitypro pumps and was transitioned to intravenous remodulin.No information regarding the specific type of device issue was provided.Replacement systems were issued to the patient by the specialty pharmacy.It was further reported that the patient experienced nausea and leg pain.
 
Additional Manufacturer Narrative
Efforts to obtain additional information from cvs specialty pharmacy were unsuccessful.Although it is unknown if the reported nausea and leg pain were related to the use of the remunitypro system, this information is being reported out of an abundance of caution.It was reported that the patient was hospitalized due to a stroke that occurred prior to the reported issues with the remunitypro pumps.No information was provided to reasonably suggest that a device issue caused or contributed to the stroke or prolonged the hospitalization.Therefore, the stroke and associated hospitalization were not included in sections b1, b2, or h6.It was also reported that the patient experienced pain at their infusion site; however, this complaint is not addressed in this report.Infusion sets are required for the use of the remunitypro pump, but are not manufactured or distributed by millyard advanced medical products, llc, for use with the device.At this time, no components or additional information have been provided to millyard advanced medical products, llc, for further investigation.

Brand Name
REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commercial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key24809298
Report Number3016798778-2026-00086
Device Sequence Number10682851
Product Code FRN
UDI-Device Identifier00850017421233
UDI-Public(01)00850017421233
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K250357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKUT-11029-007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPSUMIT.; TRIAMCINOLONE ACET CRM.
Patient Age62 YR
Patient SexMale
Patient Weight72 KG